# SDR DL72L002107

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BEAM HOLES BORES NR 2, 5, 6, 7, 8, 9, 11, 12, 14, 15 AND 28 SHOW CORROSION.  REAMED HOLES 2, 5  6, 7, 8, 9, 11, 12, 14, 15 TO .312.   HOLE 28 TO .359 PER SRM 57-40-D.  BHEC INSP OF FASTENERS FOR CRACKS AND COROSION.  NO ITEMS.  TURNED O/B ON IN PROCESS BUSHING AND TREATED PER SRM 57-40D.  OK TO TREAT AND INSTALL.  TREATED AND INSTALLED PER SRM 57-40D.  REAMED HOLE 28 BUSHING TO FULL SIZE AND SPOT FACED TO FINISH LENGTH PER SRM 57-40D, FIG 805D.
